Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Itchy area, scabbing on inner thigh between hip and knee. Tried anti-histamine, lotrimine, mild relief. Permanent cure?

I have an itchy area up on the inner thigh between the hip and knee that started as three tiny bumps grouped together. It is terribly irritating. I tried anti- histamine it did not work. Zinc oxide , it did not work. Lotrimine lowered the itchiness but resulted in more little pricks and redness. This is on about three weeks. Size of the scab is about a dime. Is there anything I could use to make this to heal? Thank you.
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Thanks for your query.

You seem to have developed neuro dermatitis.
This is an eczematous skin condition.
It is associated with extreme itching.

You need to keep the area hydrated by applying good amount of moisturizers and oils.

Apply some topical steroid cream over the affected area twice a day.

You may need oral antihistamines for the itching.

Hope it helps

Dr Geetika Paul
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor